# SDR MWEA97657

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Punctured
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LARGE PUNCTURE HOLE IN RT VENTRAL STAIRWAY U-CHANNEL JUST OUTBOARD OF DOOR DOWNLOCK SWITCH.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 3 .
